# SDR AWXA200300113

- Difficulty date: February 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,867 hours, 25,256 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: AW252100111
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ROW 13 LT ESCAPE PATH LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHTING HARNESS AT SEAT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
